# SDR SWIA971097

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Rt Bleed Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH STAGE BLEED AIR DUCT LEAK MSG OUT OF 18000 FT ON CLIMBOUT.  SYNOPTIC PAGE SHOWED RED INSIDE OF VALVE.  FOLLOWED QRH CLOSING 14TH STAGE VALVE, MSG WENT OUT.  RETURNED TO SLC.  SECURED AND SEALED RIGHT 14TH STAGE SHUT OFF VALVE THERMAL BLANKET.  SECURED V-BAND CLAMP ON 14TH STAGE SHUTOFF VALVE IAW MM 36.  OPERATED 14TH STAGE AIR WITH ENGINES AT TAKEOFF POWER AND OPS CHECKS GOOD.
